I've been on Propranolol since the middle of November (just over 2 months). I was taking 10mg twice a day. This was prescribed for anxiety. The side effects are awful. I feel worse than when I started it. I have no appetite, so I am not eating well. My hands are always cold. My chest hurts. It's hard to exercise. The most concerning thing is that my heart rate has now settled within the 50s, dipping into the 40s at times. My GP asked me to try taking just 10mg once a day earlier this week. This has helped some of my symptoms, but heart rate is still very low. This concerned my GP. This afternoon, my GP said I could stop taking it.
Will I have bad withdrawal at this dosage? Should I taper down to 5mg first?
Hello and welcome to the forum!
I am.not medically qualified but as the maximum dose is 240mg per day at 10mg you are on a minimal dose. If it was me I would just stop it but you may be happier to take 10mg for a week, 5mg for the next and then stop.